# SDR DALA2022060603932

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON INTERNAL SKIN BTW STA 560/580 AND S28L/ S28R AT FWD CARGO COMPARTMENT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00188 SKIN BTW STA 560/580 AND S28L/ S28R AT FWD CARGO COMPARTMENT STRUCTURE WAS REPAIRED PER PRI 599409-14 REV. 1 AND ER/A 599409-14 REV. ORIGINAL. (2259095)
